# SDR SWAA2024121058875

- Difficulty date: November 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED CEILING AREA BS 927 RBL 36 AT AFT CARGO COMPARTMENT 2024-691803 CRACK ON SUPPORT ANGLE LOCATED CEILING AREA BS 927 RBL 46 AT AFT CARGO COMPARTMENT<[01] REPLACED SUPPORT ANGLE LOCATED CEILING AREA BS 927 RBL 36 AT AFT CARGO COMPARTMENT IAW B737 700 51-40-02-0G AND DWG 149A9490 SHEET 23 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE LOCATED CEILING AREA BS 927 RBL 36 AT AFT CARGO COMPARTMENT IAW B737 700 51-40-02-0G; DWG 149A9490 SHEET 23 REV A AND DWG 149A8110 SHEET 13 REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED CEILING AREA BS 927 RBL 36 AT AFT CARGO COMPARTMENT IAW B737 700 51-40-02-0G; DWG 149A9490 SHEET 23 REV A AND DWG 149A8110 SHEET 13 REV B. SEE INDIVIDUAL SIGN OFF BELOW
